But if there is any problem regarding using Cataphoresing.And if you can guide me about acne also.
Thank you very much.
Cataphoresing is nice. It affects the tissue in four ways:
1. hardens and firms the tissue.
3. Reduces redness (closes the capillaries)
4. It is germicidal ( acid kills germs)
When we do blend or galvanic, we make lye. Lye is a base, so to bring the skin back to a more natural acidic level, cataphoresing helps swing that dial from an alkaline state > to neutral > to acidic.
On the last point, I'm thinking that the cataphoresing didn't give you the acne appearance, something else did. Good aftercare and what happens after you leave the office can make all the difference in your skin appearance. No touching the area with your hands. If she is over treating you, then you will have acne-like reaction. I don't know what is going on. Tell her about your concerns. Take a picture. That will help her understand and hopefully correct anything she may be doing wrong. Maybe you have a certain bacteria on your skin that contributes to this reaction??? There are so many possibilities.
Dee Fahey, R.N., C.T.
Licensed by the State Medical Board of Ohio for Nursing license and Cosmetic Therapy/Electrolysis license
British Institute & Association of Electrolysishttp://www.electrolysis.co.uk/?page_id=16
Do not give up, the beginning is always the hardest.